# SDR IXXA0500074S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND DAMAGE ON THE FUSELAGE EXTERNAL SKIN AT STA 125.000 - 275.000 L-21L.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED SECTION.  PERFORMED AN NDT INSPECTION, FABRICATED EXTERNAL REPAIR DOUBLER, FILLERS, FINGER DOUBLERS AND REPAIR TRIPLER.  CLEANED, TREATED, PRIMED AREA, DOUBLERS, FILLERS, FINGER DOUBLER AND TRIPLERS.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED THE DOUBLERS, FILLERS, FINGER DOUBLER AND TRIPLERS PER THE DOUGLAS STRUCTURAL REPAIR MANUAL,  ATI DWG W43-R15, REV IR DATED 10/6/04 AND FAA FORM 8110-3.
